Skip to content
My WebMD Sign In, Sign Up
Lyrica
avatar
vinnie02 posted:
Just wondering if anyone taking Lyrica has had it affect their speech. I have been on it once a day for a while and in the afternoons I get tired and my eyes are so heavy they droop. I notice that is when I start to stutter a little and slur my speech. My pain was worse than normal a few week's ago and my Dr. told me to take another Lyrica in the mornings.
After the second day I began slurring and stuttering and had trouble finishing a sentence and by the weekend I sounded as though I was drunk or had a stroke. Also my eyes were twitching and jerking. I began to FEEL like I was slightly drunk. I stopped taking it completely for about 5 day's convinced I would not be taking ANY more medication...but the pain was so bad and I was not sleeping well so I started back on the one a day. I started slightly with the slurring/stuttering again in the late afternoons but not bad.
My Dr. told me to stay on it but take Tramadol on the day's I felt like I needed something more. Has anyone else had this happen? I only take 75 mgs. normally. I am five ft. 7 and about 121 lbs. It kind of scares me that this happened. Had my eyes checked and CAT scan and all were normal.
Reply


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
360 of 387 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.